Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The action of a solvable group on an infinite set never has a unique invariant mean
HTML articles powered by AMS MathViewer

by Stefan Krasa PDF
Trans. Amer. Math. Soc. 305 (1988), 369-376 Request permission

Abstract:

Theorem 1 of the paper proves a conjecture of J. Rosenblatt on nonuniqueness of invariant means for the action of a solvable group $G$ on an infinite set $X$. The same methods used in this proof yield even a more general result: Nonuniqueness still holds if $G$ is an amenable group containing a solvable subgroup $H$ such that $\operatorname {card} (G/H) \leqslant \operatorname {card} (H)$.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 43A07
  • Retrieve articles in all journals with MSC: 43A07
Additional Information
  • © Copyright 1988 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 305 (1988), 369-376
  • MSC: Primary 43A07
  • DOI: https://doi.org/10.1090/S0002-9947-1988-0920164-X
  • MathSciNet review: 920164